# SDR 98ZZZX3186

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2134X
- Make and model: Cessna 337
- Aircraft serial: 3370034
- Propeller: Mcauly D2AF34C61
- System (JASC): 6111 · Propeller Blade Section
- Part: Retain Nut
- Part number: C4903
- Condition: Damaged
- Location: Blade
- Component: L76C10
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RETENTION NUT WAS REJECTED DUE TO DAMAGE IN THE O-RING GROOVE DUE TO A GROUND STRIKE.
